# SDR HNAA2015012000024

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,178 hours, 61,435 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT.  GROUND RAN ACFT AND LT AC BUSS FAULT CLEARED AND LEFT AC GENERATOR CAUTION LIGHT ILLUMINATED.  R & R NR 1 AC GENERATOR AND GCU IAW 24-20-11R LEAKED AND OPS CHECKED GOOD.
